# SDR N6WA2015042001

- Difficulty date: April 20, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 30,370 hours, 22,302 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MSG INTERMITTENT IN FLIGHT.  PERFORMED OPERATIONS CHECK OF PAX DOOR WARNING SYS, NO DEFECTS NOTED IAW AMM 52-70-00.
